# SDR 2006UALA00920

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 41,075 hours, 14,770 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"FWD L UNIT" DISPLAYED AFTER EMERGENCY LIGHTS TEST.    REPLACED EPSU AND BATTERY AT 1L "TEST OK".
